# SDR DALA14001863768

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,191 hours, 14,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 957-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT WET AREA, BS 957- 990, RBL 45 - 52, CREASE BEAM INNER ANGLE IS CORRODED.   REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 14TA8501, REV C.
